Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

I am alcoholic i have been getting pins and needles in my hands

Please type your query here. Since this que Im a 24 year old female i had a ectopic pregnacy just over 2 years ago. shortly after i started drinking alcohol everyday for 2 years i stopped drinking last week but over the last month i have been getting pins and needles in my hands and pains in my arms and shoulder this happens every night because of this i start to panic and think i may be having a heart attack and i cant sleep im not sure if im having a panic attack ive been to the doctors on several occasions and they have said im fine. i barely eat because when i do it goes straight through me and i get really bad stomach pains. do you no what could be wrong thank youry is directed to our panel of specialists and super-specialists, please mention your problem in as much detail as possible. Do not forget to highlight your Age, Gender, Medical History and Treatment History of the problem you are facing.

Asked On : Sat, 12 Jun 2010
Answers:  1 Views:  480
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
The pins and needles could be attributed to increased blood flow and possible neuropathy due to increased alcohol consumption. Especially since you haven;t been eating well there may be associated Vitamin deficiencies which can cause this. The stomach pain is due to possible alcohol gastritis. You need to understand that alcohol can have severe adverse effects like excessive vomiting of blood, gastritis, gastric ulcer, liver failure, coma etc. It would be best to curb this disease by consulting with the right persons. You need to get enrolled in Alcohol deaddiction like Alcoholics anonymous. Do not delay.
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor